# SDR DALA2021081104611

- Difficulty date: August 8, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 78,596 hours, 27,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5648 FWD EMERGENCY LIGHT INOP (EXIT SIGN). CORRECTIVE ACTION: REMOVED AND REPLACED BATT PACK M00730 IAW B757 MM 33-51. OPS CK GOOD. (7328302)
